American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Stephen Meskin. Nonresidually finite one-relator groups . Trans. Amer. Math. Soc. 164 (1972) 105-114. MR 0285589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Peter F. Stebe. Conjugacy separability of the groups of hose knots . Trans. Amer. Math. Soc. 159 (1971) 79-90. MR 0285590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Gilbert Baumslag. Positive one-relator groups . Trans. Amer. Math. Soc. 156 (1971) 165-183. MR 0274562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Orin Chein. Finite nilpotent characteristic nonverbal groups . Trans. Amer. Math. Soc. 148 (1970) 533-548. MR 0257194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Richard Gillette and James Van Buskirk. The word problem and consequences for the braid groups and mapping class groups of the $2$-sphere . Trans. Amer. Math. Soc. 131 (1968) 277-296. MR 0231894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] S. Bachmuth. Induced automorphisms of free groups and free metabelian groups . Trans. Amer. Math. Soc. 122 (1966) 1-17. MR 0190212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jane Matthews. The conjugacy problem in wreath products and free metabelian groups . Trans. Amer. Math. Soc. 121 (1966) 329-339. MR 0193130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] S. Bachmuth. Automorphisms of free metabelian groups . Trans. Amer. Math. Soc. 118 (1965) 93-104. MR 0180597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] D. E. Cohen and R. C. Lyndon. Free bases for normal subgroups of free groups . Trans. Amer. Math. Soc. 108 (1963) 526-537. MR 0170930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Gilbert Baumslag. Some subgroup theorems for free $\mathfrak{v}$-groups . Trans. Amer. Math. Soc. 108 (1963) 516-525. MR 0154919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Roger C. Lyndon. Groups with parametric exponents . Trans. Amer. Math. Soc. 96 (1960) 518-533. MR 0151502.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Roger C. Lyndon. Equations in free groups . Trans. Amer. Math. Soc. 96 (1960) 445-457. MR 0151503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1